# SDR DALA2024101410056

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 CORROSION ON NO. 4 RIGHT PASSENGER DOOR CUTOUT LOWER SILL UPPER SURFACE ATTACH SUPPORT CHANNEL, APROX BS.1655. DOT 129-076. CORRECTIVE ACTION: REMOVED, LOCATED, DRILLED AND INSTALLED #4 RIGHT PASSENGER DOOR CUTOUT LOWER SILL UPPER SURFACE ATTACH SUPPORT CHANNEL, APROX' BS.1655. IAW B757 SRM. (0605266)
